Skip to Content

Good morning does victoza cause loniness and thinking about sucide thanks please answer this for m?

Responses (3)

Anonymous 30 May 2012

Hello 4BIGWHEELS. No it is not normal to have these feelings and thoughts. Best notify your doctor and explain whats happening. Be well and safe, pledge

jwoot4008 30 May 2012

none of the trials I could find lsted any kind of depression so it my stem from something else my friend but today is here so live now cause thatsall we have and the only time !!!

bethrushka 5 Jul 2012

I was on Victoza before and at the urging of my doctor went back on it. I'm feeling blue now and was before on Victoza. However, I have a hostile situation at work, so I wouldn't necessarily blame the drug for the hopeless feelings. But when I'm off of it, I have found it easier to cope with the stressful work environment. Could be because of the nausea just wore down the last of my resistance. This week my boss was on vacation, so I thought it would be a good time to try again. But work is still frustrating and I'm again feeling pessimistic and anxious about his return. Don't know if the Victoza makes it worse or not, but it sure seems to coincide with pessimistic views of a bad situation.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions